# SDR ORJA98230

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 46621
- Condition: Corroded
- Location: Bs 1117-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEVERAL HI-LOCK NUTS ON STRINGER 29R BETWEEN STATION 1117 AND 1130.  REMOVED CORRODED HI-LOCK NUTS ON STRINGER 29R, BETWEEN STATION 1117 AND 1130.  INSTALLED SERVICEABLE NUTS AND WASHERS IAW DC9 SRM 51-30-5.  (M)
